Alert archive / Utah / Red Flag Warnings in 2008
Red Flag Warning 17, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at May 30, 2008, 2:30 PM MDT. It took effect at May 31, 2008, 1:00 PM MDT. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2008, 2:30 PM MDT (20:30 UTC)
- In effect from
- May 31, 2008, 1:00 PM MDT
- Expired
- Jun 3, 2008, 9:00 PM MDT
- In force
- 3 days
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 302030 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 230 PM MDT FRI MAY 30 2008 UTZ440-311200- /O.NEW.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/ SOUTH CENTRAL UTAH- 230 PM MDT FRI MAY 30 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM SATURDAY TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY EACH AFTERNOON AND EVENING FOR FIRE WEATHER ZONE 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTHERN UTAH. AFTERNOON WINDS WILL INCREASE FOR SATURDAY THROUGH MONDAY. THE BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS WILL DECREASE DURING THE OVERNIGHT AND MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN MOST AREAS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439-311200- /O.NEW.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 230 PM MDT FRI MAY 30 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY AFTERNOON WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE ZONE 439 IN SOUTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH. WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING 30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) GIBSON
11 follow-up statements
000 WWUS85 KSLC 310912 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 312 AM MDT SAT MAY 31 2008 UTZ440-311715- /O.CON.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/ SOUTH CENTRAL UTAH- 312 AM MDT SAT MAY 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH. AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS WILL DECREASE DURING THE OVERNIGHT AND REMAIN SUBCRITICAL THROUGH MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN MOST AREAS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439-311715- /O.CON.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 312 AM MDT SAT MAY 31 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 439... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING 30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 311700 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1100 AM MDT SAT MAY 31 2008 UTZ440-312300- /O.CON.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/ SOUTH CENTRAL UTAH- 1100 AM MDT SAT MAY 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH. AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS WILL DECREASE DURING THE OVERNIGHT AND REMAIN SUB-CRITICAL THROUGH MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN MOST AREAS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439-312300- /O.CON.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 1100 AM MDT SAT MAY 31 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING 30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 312000 CCA RFWSLC RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 158 PM MDT SAT MAY 31 2008 UTZ440-010200- /O.COR.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/ SOUTH CENTRAL UTAH- 158 PM MDT SAT MAY 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR COLOR COUNTRY FIRE ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH. AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS WILL DECREASE DURING THE OVERNIGHT AND REMAIN SUB-CRITICAL THROUGH MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN MOST AREAS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439-010200- /O.COR.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 158 PM MDT SAT MAY 31 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR COLOR COUNTRY FIRE ZONE 439... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING 30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 312101 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 301 PM MDT SAT MAY 31 2008 UTZ439-011200- /O.UPG.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/ /O.EXB.KSLC.FW.W.0017.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 301 PM MDT SAT MAY 31 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 9 PM MDT MONDAY FOR FIRE ZONE 439 IN SOUTHWEST UTAH FOR A COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 9 PM MDT MONDAY. THIS RED FLAG WARNING IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WINDS WILL INCREASE SUNDAY AND CONTINUE TO BREEZY ON MONDAY. GUSTS WILL DEVELOP NEAR 30 MPH BY SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS. WINDS WILL DECREASE OVERNIGHT SUNDAY NIGHT BUT WITH POOR HUMIDITY RECOVERY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-011200- /O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/ SOUTH CENTRAL UTAH- 301 PM MDT SAT MAY 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR A COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTH-CENTRAL UTAH FIRE ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH. AFTERNOON WINDS WILL CONTINUE THIS AFTERNOON THROUGH MONDAY. THE WINDS...GUSTING TO 25 TO 30 MPH WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON AND EVENING FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS. WINDS WILL DECREASE DURING THE OVERNIGHT WITH GUSTS REMAINING BELOW 25 MPH THROUGH SUNDAY AND MONDAY MORNING...BUT WITH AREAS OF POOR HUMIDITY RECOVERY TO LESS THAN 25 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 011021 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 421 AM MDT SUN JUN 1 2008 UTZ440-012200- /O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/ SOUTH CENTRAL UTAH- 421 AM MDT SUN JUN 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH. WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A WEAK DISTURBANCE...WITH GUSTS IN EXCESS OF 25 MPH EXPECTED THIS AFTERNOON. IN ADDITION...HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT THIS AFTERNOON. WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY AFTERNOON ALONG WITH CRITICAL HUMIDITIES. GUSTY WINDS AND LOW HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS TODAY AND AGAIN ON MONDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439-012200- /O.CON.KSLC.FW.W.0017.080601T1900Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON- 421 AM MDT SUN JUN 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 439... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT MONDAY. THIS RED FLAG WARNING IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A WEAK DISTURBANCE...WITH GUSTS IN EXCESS OF 30 MPH EXPECTED THIS AFTERNOON. IN ADDITION...HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT THIS AFTERNOON. WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY AFTERNOON ALONG WITH CRITICAL HUMIDITIES. GUSTY WINDS AND LOW HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS TODAY AND AGAIN ON MONDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 011958 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 158 PM MDT SUN JUN 1 2008 UTZ439-440-021100- /O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 158 PM MDT SUN JUN 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR FIRE ZONES 439 AND 440 FOR LOW RELATIVE HUMIDITY COMBINED WITH GUSTY AFTERNOON AND EVENING WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. THIS RED FLAG WARNING IS FOR FIRE ZONES 439 AND 440 IN SOUTHWEST AND SOUTH-CENTRAL UTAH. WINDS ARE BEGINNING TO INCREASE EARLY THIS AFTERNOON AND RELATIVE HUMIDITY IS 10 PERCENT OR BELOW ACROSS THE WARNING AREA. WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY AFTERNOON ALONG WITH CRITICALLY LOW HUMIDITY. THE AFTERNOON WINDS MAY BECOME EVEN STRONGER BY TUESDAY AND WEDNESDAY AS A COLD FRONT MOVES INTO NORTHERN UTAH. THIS WARNING MAY NEED TO BE EXTENDED BEYOND MONDAY EVENING. NO PRECIPITATION IS EXPECTED IN SOUTHERN UTAH THROUGH EARLY WEDNESDAY. SHOWERS ARE POSSIBLE LATER WEDNESDAY THROUGH THURSDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) GIBSON
000 WWUS85 KSLC 020908 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 308 AM MDT MON JUN 2 2008 UTZ439-440-022215- /O.EXT.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 308 AM MDT MON JUN 2 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 439 AND 440... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT TUESDAY. THIS RED FLAG WARNING IS FOR FIRE ZONES 439 AND 440 IN SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AND EXTREME SOUTH- CENTRAL UTAH. SOUTHWESTERLY WINDS WILL INCREASE AGAIN THIS AFTERNOON...WITH GUSTS IN EXCESS OF 30 MPH EXPECTED TO REDEVELOP LATE THIS MORNING INTO EARLY THIS AFTERNOON. HUMIDITIES WILL FALL BELOW 15 PERCENT BY THIS TIME AS WELL. LOW HUMIDITIES COMBINED WITH GUSTY WINDS WILL CREATE SEVERE FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH TODAY. WINDS WILL DECREASE OVERNIGHT MONDAY...BUT HUMIDITY RECOVERY IS EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON ALONG WITH CRITICALLY LOW HUMIDITY ACROSS FIRE WEATHER ZONES 439 AND 440. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 022014 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 214 PM MDT MON JUN 2 2008 UTZ439-440-031100- /O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 214 PM MDT MON JUN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES 439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS FAR SOUTHWEST AND SOUTH CENTRAL UTAH. GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS WILL CONTINUE INTO THE EVENING HOURS ACROSS SOUTHERN UTAH. THESE WINDS WILL DECREASE OVERNIGHT...HOWEVER RELATIVE HUMIDITY IS EXPECTED TO REMAIN POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON...AND ALONG WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS WILL ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONES 439 AND 440. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 030326 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 926 PM MDT MON JUN 2 2008 UTZ439-440-031200- /O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 926 PM MDT MON JUN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AND PORTIONS OF EXTREME SOUTH CENTRAL UTAH. GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE WARNED AREA. ALTHOUGH WINDS WILL REMAIN BELOW CRITICAL LEVELS THROUGHOUT THE NIGHT...OVERNIGHT HUMIDITY RECOVERIES WILL BE POOR. GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON...AND ALONG WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS WILL ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONES 439 AND 440. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 031013 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 413 AM MDT TUE JUN 3 2008 UTZ439-440-032200- /O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 413 AM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AS WELL AS EXTREME SOUTH CENTRAL UTAH. GUSTY WINDS WILL DEVELOP THIS AFTERNOON. HUMIDITIES ARE EXPECTED TO ONCE AGAIN FALL INTO THE SINGLE DIGITS BY LATE AFTERNOON. GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES 439 AND 440 THIS AFTERNOON AND EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 032200 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 400 PM MDT TUE JUN 3 2008 UTZ439-440-040300- /O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 400 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND GUSTY WIND ACROSS FAR SOUTHWEST AND SOUTH CENTRAL UTAH. GUSTY WINDS HAVE DEVELOPED AND HUMIDITIES ARE AROUND 10 PERCENT. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST INTO THE EVENING HOURS AND CREATE SEVERE FIRE WEATHER CONDITIONS. STRONG WINDS ARE EXPECTED AGAIN LATE WEDNESDAY MORNING AND THROUGH WEDNESDAY AFTERNOON BUT HUMIDITY SHOULD BE SLIGHTLY HIGHER. $$ AOT FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 30, 9:57 AM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, May 30, 9:57 AM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 957 AM MDT FRI MAY 30 2008 .SYNOPSIS...A WEAKENING UPPER LEVEL TROUGH OVER NORTHERN NEVADA WILL CONTINUE TO SLIDE EAST ACROSS THE NORTHERN ROCKIES TODAY AND BRUSH THE NORTHERN FRINGES OF THE STATE. HIGH PRESSURE ALOFT WILL STRENGTHEN ACROSS THE INTERIOR WEST THROUGH THE WEEKEND. && .DISCUSSION...HIGH PRESSURE IS CONTINUING TO SHIFT NORTHWARD OVER THE AREA TODAY AND HAS ALREADY RESULTED IN MOSTLY CLEAR SKIES ACROSS MOST OF THE STATE OF UTAH. ONLY FAR NORTHERN UTAH AND SOUTHWEST WYOMING WILL EXPERIENCE ANY SIGNIFICANT CLOUD COVER AND A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FOR TODAY. THE NAM IS THE ONLY MODEL THAT PRODUCES ANY PRECIPITATION SOUTH OF THE OGDEN AREA...BUT SEEING AS HOW THE NAM HAS PRECIPITATION IN THE 12Z TO 18Z TIME FRAME AND SATELLITE AND RADAR IMAGERY SHOWS COMPLETELY CLEAR SKIES...WILL THROW OUT THE NAM SOLUTION AS UNREPRESENTATIVE. THE CURRENT FORECAST APPEARS TO BE ON TRACK AND NO UPDATE IS ANTICIPATED FOR THIS MORNING. THE UPPER LEVEL LOW OFF THE COAST OF THE PACIFIC NORTHWEST IS EXPECTED TO INTENSIFY THE NEXT COUPLE OF DAYS...WHICH WILL ALLOW A WARMER...DRIER...AND MORE STABLE SOUTHWEST FLOW TO ESTABLISH ITSELF OVER THE GREAT BASIN. THIS WILL PRODUCE MAXIMUM TEMPERATURES OF 5 TO 10 DEGREES ABOVE CLIMATOLOGY FOR THE AREA OVER THE WEEKEND. BEYOND SUNDAY THE GFS AND EC DIFFER SIGNIFICANTLY. BOTH ALLOW THE LOW PRESSURE OFF THE PACIFIC NW TO SHIFT INLAND BEGINNING SUNDAY...BUT THE GFS DIGS THIS TROUGH FURTHER SOUTH...ALLOWING IT TO BRUSH NORTHERN UTAH AND SOUTHWEST WYOMING...WHILE THE EC KEEPS THE LOW MUCH FURTHER NORTH. BOTH MODELS ALSO PRODUCE A DEEPER TROUGH FOR THE MIDDLE OF NEXT WEEK...BUT THE EC MOVES THIS TROUGH DIRECTLY THROUGH THE FORECAST AREA...WHILE THE GFS KEEPS THE TROUGH EAST OF UTAH. WILL TAKE A CLOSER LOOK AT THE 12Z RUNS OF BOTH MODELS...BUT SINCE THE GFS HAS RECENTLY BEEN TRENDING TOWARD THE EC...CURRENT INCLINATION IS TO LEAN MORE HEAVILY ON THE EC SOLUTION. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL THROUGHOUT THE DAY. CURRENT LIGHT WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST BETWEEN 16Z AND 18Z. THERE IS A 10 PERCENT CHANCE OF SHOWERS IMPACTING THE TERMINAL TODAY...EITHER WITH BRIEF PERIODS OF PRECIPITATION OR GUSTY WINDS...BUT MOST SHOWERS WILL LIKELY STAY NORTH OF THE SLC AREA. .FIRE WEATHER...HIGH PRESSURE IS BUILDING OVER THE AREA TODAY WHICH WILL LEAD TO WARMER CONDITIONS AND LESS SHOWER ACTIVITY AND CLOUD COVER. SOUTHWEST FLOW WILL INCREASE OVER THE WEEKEND GENERATING BREEZY AFTERNOON WINDS MAINLY FOR SOUTHWEST UTAH. && .FIRE WEATHER...WEAK HIGH PRESSURE BUILDING INTO THE REGION WILL RESULT IN DRIER CONDITIONS TODAY WITH LIGHT WINDS. THE DRIER AIRMASS WILL REMAIN OVER THE DISTRICT THIS WEEKEND. INCREASING SOUTHWEST FLOW IS EXPECTED TO RESULT IN STRENGTHENING WINDS SATURDAY AND SUNDAY...WHICH COULD RESULT IN AREAS OF SEVERE FIRE WEATHER CONDITIONS OVER FAR SOUTHERN UTAH. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...SCHOENING FIRE WEATHER...GIBSON AVIATION...SCHOENING FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:30 PM MDT | Fire Weather Watch | SLC | 25 hr |
Nearby
Red Flag Warnings in Utah, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.